FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Convex tours of bounded curvature

Boissonnat, Jean-Daniel, Czyzowicz, Jurek, Devillers, Olivier, Robert, Jean-Marc et Yvinec, Mariette. 1994. « Convex tours of bounded curvature ». In Proceedings of 2nd Annual European Symposium on Algorithms, 26-28 Sept. 1994 (Utrecht, Netherlands, Sept. 26-28, 1994) Coll. « Lecture Notes in Computer Science », vol. 855. pp. 254-265. Berlin, Germany : Springer-Verlag.
Compte des citations dans Scopus : 2.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Conference proceeding
Editors:
EditorsORCID
van Leeuwen, JanUNSPECIFIED
Professor:
Professor
Robert, Jean-Marc
Affiliation: Autres
Date Deposited: 19 Feb 2018 20:40
Last Modified: 19 Feb 2018 20:40
URI: https://espace2.etsmtl.ca/id/eprint/16406

Actions (login required)

View Item View Item